# SDR SWAA2020101322479

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,227 hours, 8,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29427
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE PRESSURE INDIATES OUTSIDE GREEN BAND.  REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE, IAW MM 25-66-01 AND MT 725-61-06 ISSUE 3052119PN 5A3307-7 SN OFF BNG29427 SN ON BNG15855.
